Ok, this is going to sound dumb and very simplistic but I figured I'd try anyways..
a little bg, I was on Diane 35 for 4 years and it worked great but then started messing w/ my mood/weight so I stopped taking it. I've been off of it since the beginning of September.
Currently my skin actually looks ok! I get blackheads a lot but that's not a big deal b/c I use retin a and it helps. The only problem is that literally every month JUST while I'm on my period, my skin freaks out w/ whiteheads and sometimes even a cyst. The rest of the month I'm fine. So I was wondering if I could possibly just take spiro that time of the monthm, for like a week? or would that really mess with my body chemistry? I really have no clue how *intense* spiro's effect is on the body. Thanks in advance.
Last edited by stardusted1; 01-28-2005 at 04:25 PM.
No, it doesn't quite work like that. I have been on Spiro since last March with wonderful success (200 mg daily), but it does take some time to get into your system and start working. You won't see a difference in your acne just from taking it for a week here and there. The only effect you might get is having to pee more. It takes about 3 weeks to notice any difference in your skin and a month or two before you see full effects. Great stuff though!!!!
wow, Ok, well, I think I'll try take it around my period (that's interesting, Border Girl, about the women trying to conceive). and if that doesn't work, I'll just take it every day. See the thing is my acne's pretty mild, that's why I was wondering. Thanks you guys sounds like the only med that'll help me other than yasmin/diane 35. I'm just reluctant about the excess spotting and stuff.